On a conjecture of Vorst

Thomas Geisser, Lars Hesselholt

3 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 6
  • Captures
    • Readers: 3
see details

Abstract

Let k be an infinite perfect field of positive characteristic such that strong resolution of singularities holds over k. We prove that a localization of a d-dimensional commutative k-algebra R of finite type is K d+1-regular if and only if it is regular. This partially affirms a conjecture of Vorst.

Original languageEnglish
JournalMathematische Zeitschrift
Pages (from-to)445-452
ISSN0025-5874
DOIs
Publication statusPublished - Feb 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a conjecture of Vorst'. Together they form a unique fingerprint.

Cite this

Geisser, T., & Hesselholt, L. (2012). On a conjecture of Vorst. Mathematische Zeitschrift, 445-452. https://doi.org/10.1007/s00209-010-0806-2